# SDR AMTA200301127

- Difficulty date: September 3, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INDICATES HIGH VIBS ON BOTH CHANNELS, VIBS ARE LOW SIDE AND FOLLOW THE THROTTLES.  ENGINE VIBE ON TAKEOFF WERE 2.3 ON B-CHANNEL AND 2.4 ON A-CHANNEL.  DURING CLIMB, VIBE DECREASED TO APPROX 1.5 BOTH CHANNEL.  PERFORMED TRIM BALANCE PER M11-72-52.  OK FOR SERVICE.  AVM SURVEY NORMAL.  TRIM RUN .6 LOW.  (M)
